# SDR AMTA200301324

- Difficulty date: October 27, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 128T10033
- Part serial: 462
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR DOES NOT OPEN ELECTRICALLY, MECHANICALLY, OR MANUALLY.  REMOVED AND REPLACED L1 DOOR ACTUATOR IAW MM 52-12-01.  OK FOR FLIGHT.
